Jump to content

Photo

Vitamin D3, Pantothenic Acid, And Zinc Picolinate Reactions?

rosacea acne acne scars redness facial redness face flush eczema seb derm deramatitis allergy

5 replies to this topic

#1 Jso1020

Jso1020

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Joined: 25-September 13

Posted 25 September 2013 - 09:04 PM

Hi, I am new to this forum. I have been following up with acne.org since last year and I have FINALLY created an account for the forum. To make it short, I have had acne since last year when I had a breakout (moderate to severe) after I used a new makeup (bb cream) and I have tried various prescription drugs from my doctors and it only worked for a short term such as Ziana (Which I DON'T recommend because you have the chance of getting keratosis pilaris due to its ingredients after prolonged usage). 

 

Now, I am sitting here today wondering if my facial condition is rosacea, seb derm, acne, or a combination (red spots on face, redness on cheeks, chin, nose area, and forehead, and skin colored bumps on face (KP)). I currently have an appointment set for November and I am looking forward to it. But out of curiosity, I decided to try some vitamins to see if it will help with my "unknown" condition. I have tried it for two weeks and it's sad to say that it DID NOT work for me. I know that it is too early to stop the supplements and draw conclusions but the only reason is because it is making my face redder, swollen, tired, and eyes twitch. 

 

I first tried Zinc Picolinate last friday as well as vitamin d3. Upon taking vitamin d3, I noticed that I was extremely tired the next day (couldn't keep my eyes open) - only 1500IU intake; so I had to stop. As with zinc, I continued to take it with no changes to my face as the days went by. Then, I added vitamin b5 (pantothenic acid) to my regimen and it seemed like it made my face redder. To add to this, my family started noticing that my face was "swelling" especially my cheeks, and my eyes started twitching 24/7 except when I was sleeping. 

 

Because of these problems, I was wondering if I was possibly allergic to the supplements. The only supplement I am taking right now is Zinc but I am going to stop because it "could" be the cause of the swelling. 

 

P.S. I have been taking turmeric (grounded) for over 2 months now and I have to say that it DOES work for acne. I am getting less acne now and if it shows up, it is not as severe. So, turmeric is the only thing I can recommend so far. The only problem left are my scars and those little bumps on face. 



#2 Jso1020

Jso1020

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Joined: 25-September 13

Posted 26 September 2013 - 02:03 PM

OH. And one more thing. When you are out looking to buy products based on reviews, watch out! There are many companies that put up their own reviews just to make their product rating higher. I noticed this on amazon when half of the 5 star ratings were made by "new" users with only one review history for that particular product. 



#3 Jso1020

Jso1020

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Joined: 25-September 13

Posted 26 September 2013 - 06:26 PM

Great news. After I stopped all of the supplements since yesterday and only taking turmeric with milk (I reduced my milk intake), my skin redness reduced and it is less swollen now. I only take turmeric at night but I am going to try to add it in the morning too. In a week, I will also be trying krill oil and see if it helps with my face. I guess, the simpler your regimen is, the better it is. I have learned from my mistakes in the past to NOT overdo anything on your face, just use a gentle cleanser with NO irritating ingredients that claim to "treat acne." And I think that this applies to supplements as well.

 

And if you do decide to try a product, DO NOT, I repeat, DO NOT put it all over your face from the first day because it could break you out. This also is the same for vitamins and other supplements. Some people say it is "mega dosing" but it is definitely not recommended because you have to provide enough supplements that your body can handle. If the body can't handle it, the toxins will be released from your face resulting in a breakout. So, if you want to reduce toxins (which the liver is responsible for) try turmeric or other liver flushing herbs, supplements. 

 

And if you decide to take multi-vitamin pills, check the ingredients carefully because some of it might actually cause acne such as biotin or too much b6 or b12 vitamins. I actually broke out a month ago from multi-vitamin pills. So, I stopped it immediately. 

 

P.S. Take my word and if you start something, try to follow the routine for at least a month (such as turmeric). Give it some time and over the course, you will see gradual improvements. If not, remember that not everything is meant to work for everyone. 



#4 Jso1020

Jso1020

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Joined: 25-September 13

Posted 30 September 2013 - 04:55 AM

Well, I got the krill oil in the mail and after about 3-4 days of trying it, it actually seemed to irritate my redness. I noticed this because before I took it, I would look at the mirror to see mild redness. But after about an hour, my face turned moderately red. And also, it gave me 4 more pustules that does not seem like acne. 

 

As an update, I recently purchased garlic pills for my rosacea (or any other disease) and I read that it helps with redness because it contains sulfur and antifungal properties. It can also lower the blood pressure, so it will reduce the blood flowing to your face. I will receive it in the mail in about a week and I will put up an update if I see any changes. Cheers!

 

P.S. I am now trying water fasting method to drink lots of water everyday as it is a natural source of fighting toxins in our body. 



#5 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,096
    Likes: 439
About Me
  • Gender:Not Telling
  • Joined: 06-June 11

Posted 30 September 2013 - 11:25 AM

Vitamin D3 supplements also make me extremely tired and feel like crap.

 

A quick note, Vitamin D3 -> increases tyrosine -> increases norepinephrine. Which could explain why some of us feel bad on the stuff.

 

Also vitamin D3 increases serum calcium levels, so if you have a magnesium deficiency, it will exacerbate it.

 

I don't get those side effects when I go out in sunlight, but the absorption of vitamin D3 from the sun is much more gradual (it takes about 48 hours after sun exposure for your body to finish the conversion chain). Vitamin D3 from a pill packs a punch in comparison.


Edited by Green Gables, 30 September 2013 - 11:26 AM.

photo-152109.gif?_r=1345837784?__rand=0.

 

I don't get notified of your response to my post unless you QUOTE my post.

Please only quote a small portion of the post so it doesn't clutter up the thread. 

 

How to Treat Hormonal Acne

Good and Bad Birth Control Pills and Implants for Acne

How to take Spironolactone

List of Doctors Who Prescribe Spironolactone

Topicals for Hormonal Acne

 

HOW I STAY 100% CLEAR:

Spironolactone (anti-androgen drug)

Betaine HCL with each meal

Avoiding silicones and occlusives in skin/hair products

 

 

 


#6 Jso1020

Jso1020

    New Member

  • Members
  • Posts & Likes
    Posts: 13
    Likes: 0
About Me
  • Joined: 25-September 13

Posted 09 October 2013 - 02:51 PM

GUYS I FOUND MY CURE!!! So basically starting 2 weeks ago, I took vitamin E pills as well as garlic pills. After the first week, I noticed that my redness reduced A LOT. I was guessing that it was from vitamin E pills. Garlic pills seem to have made those little bumps on my face disappear as well as help with the redness. The past 2 days, I improved a lot. As a side note, I also drank at least 2 cups on water on a very large container. It DEFINITELY hydrated my skin and seemed to help the pills absorb easier. AND I tried to get as much sleep as possible 

 

SO listen to me.. I tried so many pills and topical medications.. 

 

My current regimen: 

 

- vitamin E 400 mg (2 pills morning and night) 

- Garlic pill 2000 mg (1 at night) 

- Lots of water

- Turmeric (1 spoon at night) 

 

Vitamin E helps the skin to repair itself and in my case, it helped with my redness. (Redness and bumps on nose and cheeks are reduced)

Garlic is a very strong anti-oxidant/inflammatory and it reduces redness because it helps kill off the mites on your face.

Water is a MUST 

 

I saw results in about 1-2 weeks. Some people may see it fast, and others slower.

Remember to start taking vitamin E supplements for 3 days without garlic pills. THEN add the garlic pills to the regimen in order for the body to adjust to the consumption. 






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users